# SDR RRXA001006

- Difficulty date: June 29, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- Aircraft time: 76,300 hours, 28,472 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HYD OVERTEMP LIGHT CAME ON.  WHEN RUNNING QRH TEMP WOULD NOT COME DOWN AND ACFT  KEPT GIVING STRONG AILERON INPUTS.  HYD SYSTEM WAS DEPRESSED AND HYD PWR LEVERS OFF, FLIGHT CONTROLS WERE STILL GIVING STRONG AILERONS & RUDDER INPUTS.  HYDRAULIC ZERO TEMP LITE WAS SUPPORTED BY RED LINE TEMP. INDICATION.  RUDDER TRIM NEEDED WAS 7 DEG, AILERON TRIM 3 DEG. EXTREME RIGHT AILERON FORCE NEEDED, WHEN FLAPS WERE ATTEMPTED A/C ROLLED TO EXTREME OPPOSITE FORCE.  WHEN ZERO TEMP LITE FIRST ILLUMOINATED A/C ATTEMPTED RIGHT HARD OVER.
